Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
December 26, 2014, 03:05:01 PM

Login with username, password and session length


Members
  • Total Members: 24297
  • Latest: jose1
Stats
  • Total Posts: 650473
  • Total Topics: 49663
  • Online Today: 190
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Cd4 Count Drop, and Slight % Decrease, SHOULD I BE WORRIED???  (Read 879 times)

0 Members and 1 Guest are viewing this topic.

Offline tinytim1225

  • New Member
  • Posts: 1
Cd4 Count Drop, and Slight % Decrease, SHOULD I BE WORRIED???
« on: December 15, 2012, 01:16:55 AM »
Was diagnosed in 08/11, had a viral load of 40000, and tcell count of 199.  Was put on Atripla, but due to insurance deductible, had to find an alternative  way to get my meds.  Starting taking Viraday, and noticed my numbers went up, tcell counts were in the 680's. and cd4% was at 20%.  Fast forward to my last test results, tcell count was at 219, and my cd4% was at 18%....WHY?  Should I be worried?  My doctor ordered another test which I took today, and have to wait 2 weeks for the results.  Starting to freak out!

Offline jkinatl2

  • Member
  • Posts: 6,007
  • Doo. Dah. Dipp-ity.
Re: Cd4 Count Drop, and Slight % Decrease, SHOULD I BE WORRIED???
« Reply #1 on: December 15, 2012, 01:24:21 AM »
How long was it between the 680 and the 219? It's a real possibility that the test was messed up. It happens. I assume you've been adherent and all that.

BTW- Welcome to the forums!
"Many people, especially in the gay community, turn to oral sex as a safer alternative in the age of AIDS. And with HIV rates rising, people need to remember that oral sex is safer sex. It's a reasonable alternative."

-Kimberly Page-Shafer, PhD, MPH

Welcome Thread

Offline Common_ground

  • Member
  • Posts: 288
Re: Cd4 Count Drop, and Slight % Decrease, SHOULD I BE WORRIED???
« Reply #2 on: December 15, 2012, 03:21:40 AM »
How many readings have you got on cd4 thus far? What about your present VL?

Just spitballin here because without your full info kind of hard to make a guess, but well anyway, if you only had one reading at 680, that might be the one "off", taking your percentage into consideration.

Youll be fine, try not to worry to much during these two weeks.

2011 May - Neg.
2012 June CD4:205, 16% VL:2676 Start Truvada/Stocrin
2012 July  CD4:234, 18% VL:88
2012 Sep  CD4:238, 17% VL:UD
2013 Feb  CD4:257, 24% VL:UD -viramune/truvada
2013 May CD4:276, 26% VL:UD

Offline mikeyb39

  • Member
  • Posts: 949
Re: Cd4 Count Drop, and Slight % Decrease, SHOULD I BE WORRIED???
« Reply #3 on: December 15, 2012, 08:49:18 AM »
Hi Tinytim,
If you look at my numbers below, you can see that they can fluctuate in between, i think mine was in the low 600 and now in upper 700's this go around.  I don't think to much about that number these days as much i do on the VL numbers.   its all about trends.  i wouldn't worry too much.

Had you been sick befoe this last blood draw? such as cold/flu etc.  Sometimes that might have an effect on your numbers, but soundds like Jkinatl is probably correct in his below response.
11/02/2010  cd4-251, vl-591000
12/09/2010  started Atripla
02/18/2011  cd4-425, vl-800
06/10/2011  cd4-447, vl-70
10/10/2011  cd4-666, vl-80
01/05/2012  swiched med (prezista,norvir ,isentress, )
02/10/2012  cd4-733, vl-UD  Viread removed
06/10/2012  cd4-614, vl-UD
12/14/2012  cd4-764, vl-UD
09/01/2013  cd4-785, vl-UD
03/06/2014. cd4- 1078, VL-UD
09/05/2014  cd4-850 , VL-UD

Offline LiveWithIt

  • Member
  • Posts: 414
Re: Cd4 Count Drop, and Slight % Decrease, SHOULD I BE WORRIED???
« Reply #4 on: December 15, 2012, 06:21:02 PM »
As long as you feel okay it doesn't make sense to worry.  If you are loosing weight and getting sick easily there should be some concern, but maybe you are not responding well to the meds you are taking or you have become resistant to them.  Or maybe you weren't feeling well when the blood was drawn. 
« Last Edit: December 15, 2012, 06:22:54 PM by LiveWithIt »
Pray God you can cope
I know you have a little life in you yet.
I know you have a lot of strength left.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.